# SDR UALA2013031201461

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY/GALLEY FAN LEFT FAILED.  REPLACED LAVATORY/GALLEY FAN RELAY K21262,  REPLACED I-O CARD M24400- A4 IAW AMM 24-09-00-805 & 806-001.  OPS CHECKED FAN,  PASSED.  NO ACTIVE MAINTENANCE OR EICAS MESSAGES.
